# SDR DALA2023080706427

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 61,241 hours, 32,252 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3118 CORROSION UPPER SURFACE TOP SKIN LOC. BETWEEN RIB19 TO RIB20 ON RH WING. CORRECTIVE ACTION: PERFORMED REPAIR ON UPPER SURFACE TOP SKIN LOCATED BETWEEN RIB 19 TO RIB 20 ON RH WING AS PER A319 SRM 57-21-11-300-006. (2902979)
